# SDR REXA201908131170

- Difficulty date: August 3, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 28,030 hours, 19,847 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: CC670322129
- Condition: Corroded
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER BUSHINGS REMOVAL CORROSION ON HOUSING OF FITTINGS WAS FOUND AT NLG WHELL WELL (FYT).  FITTINGS AT NLG WHELL WELL WERE REPLACED PER CRJ-900 SRM 51-42-21.
